# SDR 00FDEA00416

- Difficulty date: July 1, 2000
- Submitted: July 3, 2000
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 9,634 hours, 4,512 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Clogged
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

00-171  REJECTED T/O AT 55 KTS DUE TO NO AIRSPEED INDICATION ON F/O PFD.  PURGED NR 2 PITOT TUBE WITH NITROGEN PER A300 MM 34-10-00-3 & 34-10-00-5 FOR SYS LEAK CK.  OK FOR SERVICE.
